# SDR UPS07849431

- Difficulty date: March 9, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 80,006 hours, 27,377 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LEFT WING OUTBOARD LWR RIB CRACKED AT XFS 790.  CRACK TERMINATES AT FASTENER HOLE PER HFEC INSP NDTSPM 06-10-01-001 FABRICATED AND INSTALLED REPAIR DOUBLERS AND ANGLES AT LEFT WING OUTBOARD LEADING EDGE STA XFS 790 IAW SRM 57-03-03 FIG 7, AND SRM 57-2-0.
